Submit your research to the International Journal "Notes on Intuitionistic Fuzzy Sets". Contact us at nifs.journal@gmail.com

Call for Papers for the 25th Jubilee Edition of the International Conference on Intuitionistic Fuzzy Sets is now open!
Conference: 9–10 September 2022 • Deadline for submission: 30 May 2022.

Issue:Universal algebra in intuitionistic fuzzy set theory

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation Jump to search
shortcut
http://ifigenia.org/wiki/issue:nifs/23/1/1-5
Title of paper: Universal algebra in intuitionistic fuzzy set theory
Author(s):
Gökhan Çuvalcioğlu
Department of Mathematics, Faculty of Arts and Sciences, Mersin University, Mersin, Turkey
gcuvalcioglu@gmail.com
Sinem Tarsuslu
Department of Mathematics, Faculty of Arts and Sciences, Mersin University, Mersin, Turkey
sinemnyilmaz@gmail.com
Presented at: 4th International Intuitionistic Fuzzy Sets and Contemporary Mathematics Conference, 3–7 May 2017, Mersin, Turkey
Published in: "Notes on IFS", Volume 23, 2017, Number 1, pages 1—5
Download: Download-icon.png PDF (164 Kb  Kb, Info)
Abstract: Several algebraic structures on intuitionistic fuzzy sets as group, ideal, ring, etc., have been studied by researchers. In this study, the concept of universal algebra on intuitionistic fuzzy sets were introduced and some basic theorems were proved.
Keywords: Intuitionistic fuzzy sets, Intuitionistic fuzzy universal algebra, Intuitionistic fuzzy subalgebra.
AMS Classification: 03E72, 08A72
References:
  1. Atanassov, K. T. (1983). Intuitionistic fuzzy sets, VII ITKR Session, Sofia, 20-23 June 1983 (Deposed in Centr. Sci.-Techn. Library of the Bulg. Acad. of Sci., 1697/84) (in Bulgarian). Reprinted: Int. J. Bioautomation, 2016, 20 (S1), S1–S6.
  2. Birkhoff, G. (1940). Lattice Theory, American Mathematical Society, United States of America, 418 pages.
  3. Murali, V. (1987). A Study of Universal Algebra in Fuzzy Set Theory, Rhodes University, Department of Mathematics, PhD. Thesis, 104 pages.
  4. Palaniappan, N., Naganathan, S. & Arjunan, K. (2009). A study on intuitionistic L-fuzzy subgroups, App. Math. Sciences, 3 (53), 2619–2624.
  5. Zadeh L. A. (1965). Fuzzy sets, Information and Control, 8, 338–353.
  6. Zadeh L. A. (1975). The concept of linguistic variable and its application to approximate reasoning. Information Sciences, 8, 133–139.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.